Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Possible w/ depo??

I have been recieving the lower dosage of depo. I feel nauseated, cravings and pains that feel like cramping and kicks?? What I dont get tho is I had abnormal bleeding as well??

Answer Question
 
Anonymous

Asked by Anonymous at 8:59 PM on Apr. 15, 2009 in Pregnancy

Answers (6)
  • if you were feeling kicks you would be like 4 -5 months along
    cramps and feeling sick and the odd bleeding is normal too (some women dont bleed some do a lot some barely) are side affects of that birth control take a test or go to the dr and get a blood test .
    Mrs.Owen86

    Answer by Mrs.Owen86 at 9:02 PM on Apr. 15, 2009

  • No birth control is 100% effective, there is a chance of pregnancy with any of them.

    If you have had a child before, then it is common to feel "phantom kicks". My daughter is almost a year old (11 months) and I still get them.

    If you think you are pregnant you need to take a test.
    CarolynBarnett

    Answer by CarolynBarnett at 9:03 PM on Apr. 15, 2009

  • if you have been current on your shots than i dont think you should worry about being pregnant, when I was on the shot i had a pregnancy scare and all they asked me was if I had ever been late and when I said no they said you are not pregnant
    Breezy1988

    Answer by Breezy1988 at 9:03 PM on Apr. 15, 2009

  • Some people dont have periods at all, some are normal, some bleed all the time..Also you may gain alot of weight & other preggo symptoms..
    Personally i was on depo for a yr. started reading up on it & it scared me so i got off of it..
    MommaTasha1003

    Answer by MommaTasha1003 at 9:15 PM on Apr. 15, 2009

  • After I took my first shot, I was late for an other wise always on time period, I called and they said you could be pregnant, if you are concerned test. I did, on Father's Day that year. It was just the depo messing with me. No pregnancy.
    Anonymous

    Answer by Anonymous at 9:17 PM on Apr. 15, 2009

  • I have seen a lot of women with babies when they were on depo. There are ones that were on depo and comdoms. It happens unfortunately. Get tested.
    boy_or_girl

    Answer by boy_or_girl at 9:24 PM on Apr. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.